# SDR AALA202010199027

- Difficulty date: October 15, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 19,367 hours, 7,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Missing
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L1 DOOR INTERIOR AND EXTERIOR LIGHTS INOPERATIVE.  FOUND POWER SUPPLY M1675 WAS NOT INSTALLED/MISSING AND INSTALLED A SERVICEABLE POWER SUPPLY.
